Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inclusion theorems for congruence subgroups


Authors: M. Newman and I. Reiner
Journal: Trans. Amer. Math. Soc. 91 (1959), 369-379
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0106953-4
MathSciNet review: 0106953
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morris Newman, Structure theorems for modular subgroups, Duke Math. J. vol. 22 (1955) pp. 25-32. MR 0067936 (16:801f)
  • [2] -, An inclusion theorem for modular groups, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 125-127. MR 0085295 (19:17f)
  • [3] Irving Reiner and J. D. Swift, Congruence subgroups of matrix groups, Pacific J. Math. vol. 6 (1956) pp. 529-540. MR 0082529 (18:565e)
  • [4] L. K. Hua and Irving Reiner, On the generators of the symplectic modular group, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 415-426. MR 0029942 (10:684d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0106953-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society